Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have heartache, liver cramps, bloated tummy. Diagnosed with mayasthenia gravis, high BP. What is wrong?

Hi! I was diagnosed with mayasthenia gravis and am currently on Mestinon, Prednisone , and Methotrexate along with high blood pressure, blood thinning, eltroxin meds. The last two weeks i have been experiencing sharp stabbing pains in my chest - like my heart is having a cramp, my liver is sore, tummy bloated, interior mouth raw, runny nose, heat and sweating, huge appetite etc. More worried about the sharp chest pains, can you help?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
U need an immediate ECG and further evaluation with echo etc.
Ur symptoms r suggestive of a congestive cardiac failure.
Some of the symptoms could be a side effect of the drugs.
Consult ur doctor and undergo cardiac evalution first
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor